Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Face and fingers swelling, stomach burning and paining after eating spicy, red chilly made food. Increase in pimples on face. Worried?

hi.., im 26 years old. whenever i taking spicy food, specialy red chilii made food, my whole body like my fingers, my face get swell and i had a stomach pain and burning after eating these type of food. i have pimples in my face which also increase whenever i eat red chilli made food and spicy food. i had a lot of discomfort last 5 months. is it a matter of worry?? please guide...
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,
Its because of spices allergy.
Your body is allergic to spices like red chillies.
Ideally treatment for allergy is avoiding the allergy causing substance.
But its extremely difficult for spices because its one of the main ingredient in all our foods.
You can decrease the amount of chillies while preparing dishes.
Avoid eating in restaurants.
Oral anti-allergy medications like antihistamines can be used.
For skin lesions anti-allergy creams are available for local use.
You the symptoms are severe, you may have to visit hospital for higher care.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor